Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On methadone. Only liquid diet, yoga. Having severe cramping knots throughout body. Solution?

Hello I have been on methadone 200 mils every 12 hrs due to severe health conditions mt doc went to prison for sexual assault on a patient now after 7 years i have no doc and no desire to keep killing myself with this wicked drug i have been tapering dwn and now 96 hrs with nothing but, alot of fluids, camamile tea, 7 blossom tea, epsion salt bath with baking soda and ginger and lavender and a detox yoga but i am suffering with severe cramping knots through out my body want can i do to help this?
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Having side effects when you are detoxing from a medication such a methadone is common. Consulting a local doctor for symptomatic treatment is usually all that is needed to treat your condition. The feeling of cramping may be treated with NSAIDs or non steroidal anti inflammatory drugs and / or muscle relaxants either centrally or peripherally acting ones. Please visit with and consult a local doctor for the appropriate prescriptions.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor